Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Rash on private area, constantly stinging, applied cream, no relief. What to do?

Near my private area, I have a rash which I only noticed this morning. I put some cream on it but then it made it sting really badly so I soaked it in water to get rid of the cream. Now its constantly stinging and I dont know what to do. Im 15 yrs of age, and dont really want to tell my mum or my doctor about it, any help?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The rash in your private area sounds like it is an infection called herpes and I think that you will do well with using acyclovir. However, you need to do so at the recommendation of a doctor or a qualified psychiatrist who can examine the area and let you know of what is going on in the area as well as your general health. I hope this helps with the healing process and you do so as soon as possible.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor